MathSciNet Relay Station
MathSciNet bibliographic data
MR1882134 81Q20 (35B40 35C20 35J10 35Q40)
Bouzouina, A.; Robert, D. Uniform semiclassical estimates for the propagation of quantum observables. Duke Math. J. 111 (2002), no. 2, 223–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement